A geometric characterization of a simple K3-singularity

Shihoko Ishii, Kimio Watanabe

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A simple K3-singularity is a three-dimensional normal isolated singularity with a certain condition on the mixed Hodge structure on a good resolution. We prove here that a three-dimensional normal isolated singularity is a simple K3-singularity if and only if the exceptional divisor of a Q-factorial terminal modification is an irreducible normal K3-surface.

Original languageEnglish
Pages (from-to)19-24
Number of pages6
JournalTohoku Mathematical Journal
Volume44
Issue number1
DOIs
Publication statusPublished - 1992
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this